| Model Number |
BUTTON PROCESSOR 3 CONTROL UNIT [ME1550] |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
The device was received at service _ repair on (b)(6) 2023.The device was reported to be non-functional because of a damaged housing and a leaking battery.
Additional Manufacturer Narrative
Conclusion: during the repair process of a rondo 3 audio processor a leaking battery was detected, that oxidized a few parts.Additionally, the housing is damaged.It can be assumed that the damage to the rechargeable battery inside is caused due to strong mechanical stress.This is a final report.
Event or Problem Description
The device was received at service _ repair on 31-may-2023.The device was reported to be non-functional.Additionally the battery life and the hearing performance with the device were reportedly also affected.Device investigation showed a damaged housing and a leaking battery.The field is not aware of any harm that the user received from the leaking battery or that the user even got into contact with the leaking battery.